Doctor insights on:
Are There Any Medications That Can Make Rls Worse
Yes: Gerd can be exacerbated by many different drugs, including anticholinergics, beta blockers, bronchodilators used for asthma, calcium channel blockers, Dopamine agonists, sedatives, and tricyclic anti-depressants. It is best to talk with your physician if you are on other medications to see if they may cause your gerd symptoms to worsen. ...Read moreSee 1 more doctor answer
Are there certain medications or supplements you recommend for hyperfocus in someone with inattentive adhd. Are there any that can make it worse?
Nothing: Replaces a face to face consultation with a psychiatrist to evaluate, rule out any medical conditions &/or contra-indications, diagnose and treat someone with adhd, inattentive type. To give you some advice without clinical exam would be unethical. Hope you are not too disappointed by my answer. Best wishes. ...Read moreSee 1 more doctor answer
Heck yes: Acutely you can develop Wernicke's disease, which in extreme cases can be fatal. Chronic alcohol abuse can burn out just about every part of your nervous system: Alcoholic myopathy (muscle), alcoholic neuropathy (nerves), alcoholic myelopathy (spinal cord), alcoholic cerebellar degeneration, and Korsakov's amnestic dementia (brain). The last one can cause some really entertaining confabulation. ...Read moreSee 1 more doctor answer
Are there any vitamins or supplements/herbs that can cause dry eye syndrome? Please list them if there are.
Perhaps some help: The National Eye Institute, in "Facts About Dry Eye" identifies prescription medications such as antihistamines, decongestants, anti-depressants as frequent causes of dry eye, but makes only the broad statement "both excessive and insufficient dosages of vitamins can contribute to dry eye." Anti-oxidant/fish oil sources are promoted as helpful, as is vitamin E, evening primrose oil, flax seed ...Read more
Are there alternative drugs to Benzodiapemes that work? If so what are they? Also, are there any herbs that work if there are no drug alternatives?
Benzodiazepine subst: Yes, there are alternative drugs to benzodiazepines, depending on what you are treating. If sleep, Rozerem (ramelteon) is non-addicting. Sleep hygiene with early exercise also works. If depression, antidepressants. If anxiety, some SSRI's, also help. Please see your doctor or let us know what you are treating, so we can be more specific in our recommendations. ...Read more
Although there are medications that relieve migraines, are there any medications that prevent them?
Yes: There are migraine specific medications known as triptans that are very effective in most cases for stopping the headache. Other medications that can be used are nsaids, and combination medications such as excedrine. The key to success with abortive medications is to treat the headache before it gets bad. With the preventive medications, it may take 3 months before they start working so be patient. ...Read moreSee 1 more doctor answer
More causes: In addition to the exacerbating factors already mentioned: in some women, the menstrual period; Aspirin and NSAID in up to 20% of adults; acid reflux from the stomach. In some patients, sulfites, present in red wine, packages of dried fruit and in salads and restaurants. Poorly controlled allergic rhinitis, sinusitis, exposure to pets, cigarette and marijuana smoke are major problems. ...Read moreSee 1 more doctor answer
Simethicone: Simethicone is used to help reduce gassiness. It actually reduces foaming effects by causing smaller bubbles to form larger bubbles that then are more easily removed from the GI system. There are many over-the-counter products that contain simethicone, including: gas-x and mylanta gas. ...Read more
Sort of: The most common cause of leg cramping from medication is likely the family of statin drugs used to lower cholesterol. Monitoring of liver and muscle enzymes is common with statins. With normal lab results changing doses or brands can improve the muscle cramping. ...Read moreSee 1 more doctor answer
Not really: Tiring yourself out may not help the feeling of rls. In fact, fatigue can actually aggravate it. Stretching the legs, massage, warm baths can be helpful. Most people will have temporary relief by walking. If the RLS delays your sleep enough to cause sleep deprivation or if it is ruining your ability to relax, consider talking to your doctor. ...Read moreSee 1 more doctor answer
Depends: If you have found that you get these symptoms from several different stimulants you may just not be able to tolerate them. The majority of patients with adhd who take them early enough in the day and at the proper dose do not have significant problems. There is a non stimulant called strattera (atomoxetine) that could be tried. Speak with provider to make sure you have correct dose and no drug drug interaction. ...Read more
- Talk to a doctor live online for free
- Are there any medications that can make gerd worse?
- Can some medications make psoriasis worse?
- Medications that make bipolar disorder worse
- Ask a doctor a question free online
- Can depakote make gerd worse?
- Can pregnancy make allergies worse?
- Can probiotics make ibs worse?
- Can lanolin make rosacea worse?
- Talk to a pharmacologist online for free